Results 51 to 60 of about 8,451,399 (181)
Acquired long QT syndrome: A focus for the general pediatrician
Acquired long QT syndrome (LQTS) is a disorder of cardiac repolarization most often due to specific drugs, hypokalemia, or hypomagnesemia that may precipitate torsade de pointes and cause sudden cardiac death.
Marzuillo P. +11 more
core +1 more source
Abstract Background Association between monoallelic STUB1 variant and expanded ATXN8OS alleles was recently reported, suggesting a pathogenic interaction that may influence spinocerebellar ataxia type 48 (SCA48) phenotype. Objectives We investigated the frequency and clinical impact of ATXN8OS in a large cohort of STUB1 carriers compared to individuals
Charlotte Mouraux +11 more
wiley +1 more source
Le QT long acquis [Acquired long QT syndrome].
The long QT syndrome may be acquired or genetically determined. The syndrome is characterized by a prolonged QT interval and is associated with an increased risk of cardiac arrhythmia such as a torsade de pointe and death.
Schlaepfer, J. +3 more
core +1 more source
Oxytocin exerts harmful cardiac repolarization prolonging effects in drug-induced LQTS
Background: Oxytocin is used therapeutically in psychiatric patients. Many of these also receive anti-depressant or anti-psychotic drugs causing acquired long-QT-syndrome (LQTS) by blocking HERG/IKr.
Paul Kreifels +12 more
doaj +1 more source
Abstract The pharmaceutical industry has increasingly adopted model‐informed drug discovery and development (MID3) to enhance productivity in drug discovery and development. Quantitative systems pharmacology (QSP), which integrates drug action mechanisms and disease complexities to predict clinical endpoints and biomarkers is central to MID3.
Hiroaki Iwata, Ryuta Saito
wiley +1 more source
Nomenclature on Immune‐Mediated Drug Reactions: An EAACI Position Paper
ABSTRACT Over the past several decades, there have been significant advances in our understanding of both immunological and pharmacological mechanisms of adverse drug reactions (ADRs). Immune‐mediated drug reactions (IMDRs) represent a small proportion of ADRs and are caused by a pathological activation of the immune system or inflammatory pathways ...
Maria J. Torres +19 more
wiley +1 more source
Acquired long QT syndrome related with ciprofloxacine usage
Hayatı tehdit eden ventriküler aritmilere sebep olabilen uzun QT sendromu doğumsal veya edinsel nedenlere bağlı olarak ortaya çıkabilmektedir. Günümüzde yaygın olarak kullanılmakta olan histamin 1 (H-1) reseptör antagonistleri ve florokinolon grubu ...
Kilit, Celal +3 more
core +1 more source
ABSTRACT Aim Paediatric basic life support (PBLS) training is strongly recommended for the families of children with elevated risks of cardiac arrest, as their initial survival could rely heavily on bystanders. We explored the perspectives of physicians and nurses on PBLS training and identified perceived barriers and facilitators to implementing ...
Helena Roos +3 more
wiley +1 more source
Immune checkpoint inhibitors (ICIs) have transformed cancer therapy, but their efficacy continues to be limited by immune‐related adverse events. Among these, ICI‐induced cardiac arrhythmias are increasingly recognised as a major adverse reaction, encompassing a broad spectrum of clinical phenotypes, including conduction blocks, atrial fibrillation and
Anand R. Ramalingam +3 more
wiley +1 more source
Arrhythmias associated with immune checkpoint inhibitor therapy—A clinical perspective
Immune checkpoint inhibitors (ICIs) have transformed cancer therapy but are associated with a growing spectrum of cardiovascular immune‐related adverse events. Among these, arrhythmias represent a rare yet potentially life‐threatening complication. ICI‐induced arrhythmias encompass a wide clinical spectrum, including atrial arrhythmias, conduction ...
Dong Wang +4 more
wiley +1 more source

